RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 133–135 (Mi tmf3975)  

Note on the $R$ operation with nonminimal number of subtractions

S. A. Anikin, V. A. Arkad'ev


Abstract: Arbitrariness in the determination of the divergence index which is present in the $R$-operation is completely described.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 722–723

Bibliographic databases:

Received: 03.01.1975

Citation: S. A. Anikin, V. A. Arkad'ev, “Note on the $R$ operation with nonminimal number of subtractions”, TMF, 24:1 (1975), 133–135; Theoret. and Math. Phys., 24:1 (1975), 722–723

Citation in format AMSBIB
\Bibitem{AniArk75}
\by S.~A.~Anikin, V.~A.~Arkad'ev
\paper Note on the $R$ operation with nonminimal number of subtractions
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 133--135
\mathnet{http://mi.mathnet.ru/tmf3975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495810}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 722--723
\crossref{https://doi.org/10.1007/BF01036635}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3975
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:141
    Full text:55
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019